Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Been experiencing bleeding, dizziness, nausea, weakness. What is the reason?

Hi, I have been experiencing bleeding on the 17th day of my cycle. I have a cycle of 32-34 days. It's quite heavy and not just spotting, and changes from red to brown.It's been going on for almost 3 days. I am feeling very neausious, dizzy and extremely week. I have been down with the flu also. Find it difficult to stand up for a long time.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
It is called dysfunctional uterine bleeding,Most likely it is due to hormonal disturbance.Sometime overwork,anxiety,diet,other disease also affects.
Start haemetinics,Take more liquids like lemon water,fruit juices.
Take NSAID to subside body ache,fever. Ondencetrone or domperidon to subside nausea.
Go for investigations like CBC,urine,USG and consult your physician for better medical management.

Answered: Sat, 6 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor